| Model Number |
0168L12 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that it was difficult to inflate the balloon of the catheter with water during pretest.Another catheter was used for the patient.
Additional Manufacturer Narrative
Received 1 coude catheter.The reported event was unconfirmed.The sample was visually inspected and did not find anything to contribute to the reported event.Per the functional evaluation, the balloon was inflated with 10cc water and found that the balloon inflated easily.The reported event was unable to be duplicated.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
Event or Problem Description